Vinpocetine Caution!

Discussion in 'Support' started by Blujay, Nov 5, 2015.

tinnitus forum
    1. Blujay

      Blujay Member

      Tinnitus Since:
      10/1900
      Vinpocetine is often mentioned as a treatment for tinnitus. But be very careful about this so-called "safe" supplement. The listed side effects seem minor, but take them seriously; they can last LONG after discontinuance. This is a powerful supplement that affects many brain functions, and it can have nasty effects on some.

      Some comments are posted at the following site.

      http://www.longecity.org/forum/topic/23457-vinpocetine-ditch-it/
       
    2. noisebox
      Loved

      noisebox Member

      Location:
      Yorkshire, UK
      Tinnitus Since:
      04/2012
      Cause of Tinnitus:
      West End show. Came back 2015 vitamin D overdose prescribed
      I didn't understand much of that but I get the idea. Glad I haven't chosen to take it.

      By the way @Blujay you have had you T since 1900 so 115 years, thats tough. Lol
       
      • Funny Funny x 1
    3. Blujay

      Blujay Member

      Tinnitus Since:
      10/1900
      I would like to add to the above post. There are many who claim positive results from vinpocetine, and with few or no side effects. A search of the Web makes the above article seem out of the ordinary; however, I posted it so that everyone could be as informed as possible.
       
    4. erniej
      Assassinator

      erniej Member

      Location:
      Massachusetts
      Tinnitus Since:
      1991
      Cause of Tinnitus:
      Not so sure now...
      I have had the worst experience from taking this supplement. I stopped it seven days ago and I am still feeling the negative side affects. It increased the volume of my tinnitus. It is wearing off somewhat today. Woke up to a very quiet tinnitus morning. Still weak with a headache and some nashua.
       
    5. Kaelon
      Wishful

      Kaelon Member Benefactor Team Tech Team Awareness Team Research

      Location:
      Boston, Mass.
      Tinnitus Since:
      11/2014
      Cause of Tinnitus:
      Muscle Spasms
      I took vinpocetine for a few weeks, and ultimately noticed minor improvements in my Tinnitus, but also had some neurological side effects (increasing dizziness, for example). Discontinuing vinpocetine brought things back to normal in about 2-3 weeks, in my case.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.